Posted by elizabeth777 on August 31, 2000, at 20:33:27
In reply to Re: Long-term effects, posted by Naanra on August 31, 2000, at 12:45:04
> > HI
> > My dr gave effexor xr to me about 4 weeks ago. I struggled with taking it because I just thought that taking something is a cop out,lol. I am having sever mood swings and I am angry and depressed a lot. I will pick fights with my oldest child..now 18 and my dh is confused because I swing in moods so quilckly. anyways, I took the first pill yesterday.....at 1 pm after another senseless blow out with my son. I felt fine all day maybe a bit nauses and could not fall asleep last night and right now I am feeling a bit edgy.....I have been reading alot of the posts and now I am so scared to takes this stuff!! I don't want the side effects or the withdraws.....I feel like I am having a hard tome breathing something i never had before......could it be this stuff already!!
> > HELP,LOL
> I have been on this stuff since it came out in 1994. The longer I take it, the worse the side effects become. I have developed what they call fibromyalgia, have developed hypertension, have terrible insomnia, nausea, no libido, no orgasm, dry skin and itching, incontinence, trouble starting to urinate, electric shocks through my legs and feet that cause them to move, brittle nails, thinning hair, my hearing is decreasing, mental fog and memory loss (what was I saying?), fatigue, no stamina, no enthusiasm, night sweats, profuse sweating, and weird dreams. I am terribly sensitive to medications, and have only been on the 37.5 dose! And yes, these might be symptoms of other problems, but I am careful about seeing my doctor, and there doesn't appear to be any other source. I am trying to wean myself from this stuff after attempting cold turkey once before. I just hope I haven't incurred some kind of permanent brain damage from this stuff. And since I've been on it so long, it will probably take forever to vacate the premises. Never take a new drug they know little or nothing about!
> >I have been on effexor xr for three months 150 mils. I have very FEW side effects. I have mild
sweating and nausea only if I don't eat before I take it. I also have lost 23lbs and that is a God send.I love this med and please anyone reading the post before this one don't be scared off trying this med , I have heard mostly good reports with only some side effects. And to the person who is yawning all day try taking your med at night before you go to bed ask your doctor to see if it is ok. Thats what I do and I stopped yawning all day.